# SDR USAASA01068

- Difficulty date: December 21, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: D5211009820000
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - L1 DOOR ARMING CAM BROKE.  MAINTENANCE REPLACED THE CAM.  SMELL PIECE FELL FROM MAIN ENTRY DOOR.  REPLACED DOOR HOOK.  OPS OK.  (M)
